# SDR ASOA2015110614080

- Difficulty date: November 6, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,529 hours, 24,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 280 FLOOR POST CORRODED AT BOTTOM INBD SIDE.  REMOVED CORROSION OFF RT FLOOR POST FS 280 AT BOTTOM INBD SIDE IAW SRM TR 51-0050.  COMPLIED WITH EA 32-2015-407.  RECEIVED EC/TC AND ALL STEPS COMPLIED WITH ON EC/TC, EA 32-2015-407.
